# SDR CALA2019062201012

- Difficulty date: June 19, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 77,173 hours, 10,800 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 491C1343003009
- Condition: Damaged
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH UTILITES  DISCONNECTED AND THE  LEFT GEN UNABLE TO RESET AFTER A/C ARRIVAL, PERFORMED PRELIMINARY INSP, FOUND MSG 24-35021 ON BPCU, OPENED #1 ENG COWL AND FOUND FAN AIR VALVE COOLING DUCT WITH A HOLE IN IT ON THE BEND AND RUBBING AGAINST AND DAMAGED. THE FEEDER CABLES, ALSO TWO OF THE FEEDER CABLES ARE WORN THRU CT WHICH IS P/N 64-7831-3-0031,  CORRECTION TO THE DUCT THAT WAS DAMAGED, IT IS THE PRE-COOLER DU REF WDM 24-21-11, WIRES W204-003-3/0 AND W204-004-02 ARE CHAFED INTO CONDUCTOR ON LEFT ENG 10 O''CLOCK POSITION. REQUEST MADE TO ENGINEERING FOR ECRA FOR INTERIM REPAIR.  INSTALLED TEMP SPLICE PER SWP 20-10-13 AND SWP 20-30-13 AND W/D 24-21-11 W204-003-3/0 AND W204-004-02 NEEDS ENG RUN TO CHECK LEFT GEN PERFORMED #1 ENG. IDLE RUN PER AMM 7100, VERIFIED LEFT GENERATOR ON LINE, LEFT SIDE BUS TIE STAYED ENGAGED. OPS CHECK NORMAL, NO DISCREPANCIES NOTED AT THIS TIME.
